MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) to report that patient hepatitis b surface antigen (hbsag) (hbsii) samples were processed when the assay should have been disabled as quality controls were not processed with the customer set time limit of 24 hours on an atellica sample handler prime.Siemens is investigating the event.
 
Event or Problem Description
Patient hepatitis b surface antigen (hbsag) (hbsii) samples were tested when quality controls were not processed within the customer set time limit of 24 hours on an atellica sample handler prime.The initial results of negative were reported to the physician(s).The customer stated that the redraw of the patients was not performed at this time.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2024-00011 with the fda on 19-jan-2024.Additional information (30-aug-2024): based on the information available, the cause of the event is unknown.Instrument files are not available for further investigation.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
douglas stanton
511 benedict avenue
tarrytown, NY 10591
9142706592
MDR Report Key18547706
Report Number2432235-2024-00011
Device Sequence Number15434648
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public00630414002439
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/28/2023
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown